Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 18, 2016Laurens County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 5:52 PM EDT for Laurens County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 5:52 PM EDT (21:52 UTC)
Expired
Jul 18, 2016, 6:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

490 
WWUS82 KFFC 182152
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON JUL 18 2016
 
GAZ096-097-109-182230-
DODGE GA-BLECKLEY GA-LAURENS GA-
552 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...EASTERN
BLECKLEY AND WESTERN LAURENS COUNTIES UNTIL 630 PM EDT...

AT 551 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
DUBLIN TO NEAR EASTMAN...MOVING NORTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EASTMAN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
REBIE...HARLOW...ROWLAND...YONKERS...GRESSTON AND PLAINFIELD.

LAT...LON 3263 8303 3253 8314 3235 8325 3221 8328
      3218 8306 3249 8287
TIME...MOT...LOC 2151Z 119DEG 5KT 3247 8295 3222 8311 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 18, 2:43 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT MON JUL 18 2016

.SHORT TERM /Tonight through Tuesday Night/...
Models are pretty similar with the overall pattern of the H5 ridge
building over the central part of the national keep the CWA in a
weak northwest flow. A weak front will move into the CWA Tuesday.
While overall instability is not as good as it is today...the added
lift provided by the weak front should be enough to keep coverage
very similar to this afternoon. Will maintain chance pops Tuesday.
Convection should diminish this evening as well as Tuesday evening.
Max temps are expected to be a little warmer Tuesday however
dewpoints will be low enough to keep heat index values from reaching
advisory criteria. None-the-less Heat Index values will still reach
the 100 to 104 range across much of the CWA with spotty 105 values.

17

.LONG TERM /Wednesday through Monday/...
Little change in the overall pattern is expected by mid week as a
broad sub-tropical ridge of high pressure sits over the central and
southern Plains. Georgia and the Southeast region will continue to
be on the eastern periphery of the High - in an area where any one
given upper level disturbance can enhance diurnally-driven
(afternoon and evening) showers and thunderstorms.

On Wednesday, there are hints of drier air entering the state from
the north which could limit daytime convection - to at least south
of I-20. However, by Thursday and Friday, the deeper moisture
returns as will the more widespread coverage of showers and
thunderstorms. Overall severe threat will remain low, but cannot
rule out isolated severe storms with damaging winds - as is often
the case when you have a hot/humid airmass in place.

The other concern/story will be the persistent HEAT! As the upr
ridge builds/strengthens, temps will climb a few degrees by
Wednesday and Thursday. Drier air could hold humidity and heat
indices down a bit, but actual air temperatures will likely be in
the mid to upr 90s area-wide with a few locations flirting with 100F

DJN.83

&&

AVIATION...
18Z Update...
Convection continues to increase in coverage...mainly across north
and northeast GA. This area will shift southward through the
afternoon dissipating after sunset. Scattered AC will be
intermittent through tonight ahead of the weak front that will
move into the forecast area Tuesday. Expect coverage of convection
Tuesday at or a little greater than today...mainly in the
afternoon.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  71  95 /  30  40  40  20
Atlanta         74  93  72  95 /  30  40  40  10
Blairsville     67  90  67  90 /  30  40  40  20
Cartersville    72  95  71  95 /  30  40  40  10
Columbus        74  96  73  96 /  30  40  40  20
Gainesville     73  93  72  93 /  30  40  40  20
Macon           73  95  71  97 /  30  40  40  20
Rome            71  95  71  96 /  30  40  40   5
Peachtree City  72  94  70  94 /  30  40  40  20
Vidalia         74  94  74  94 /  30  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....DJN.83
AVIATION...17
Hazardous weather outlook, Jul 18, 11:49 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EDT MON JUL 18 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1149 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING
POSSIBLE WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS
AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA
OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 18, 5:15 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON JUL 18 2016

GAZ074-076-085-097-182200-
JOHNSON GA-WASHINGTON GA-LAURENS GA-JEFFERSON GA-
515 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...SOUTHEASTERN
WASHINGTON...NORTHEASTERN LAURENS AND SOUTHERN JEFFERSON COUNTIES
UNTIL 600 PM EDT...

AT 514 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BARTOW TO NEAR RIDDLEVILLE...WRIGHTSVILLE AND EAST DUBLIN...MOVING
NORTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WRIGHTSVILLE...EAST DUBLIN...HARRISON...RIDDLEVILLE...LOVETT...
TUCKERS CROSSROAD...SPANN...DONOVAN...MINTER...BREWTON...NEW HOME
AND PRINGLE.

LAT...LON 3293 8251 3294 8269 3289 8283 3279 8288
      3268 8290 3254 8285 3246 8274 3257 8271
      3268 8264 3275 8255 3274 8247
TIME...MOT...LOC 2114Z 147DEG 5KT 3283 8253 3285 8260 3278 8273 3263
8279 3252 8276
Local storm report, Jul 18, 5:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     BOLD SPRINGS            33.90N  83.80W
07/18/2016                   WALTON             GA   AMATEUR RADIO

            SOME TREES DOWN ON HWY 81 NORTH NEAR BOLD SPRINGS. TIME
            ESTIMATED FROM RADAR

&&

EVENT NUMBER FFC1600523

KS
Special weather statement, Jul 18, 5:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT MON JUL 18 2016

GAZ045-046-055-057-182215-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
542 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN HENRY...
NORTHEASTERN CLAYTON AND ROCKDALE COUNTIES UNTIL 615 PM EDT...

AT 540 PM EDT...A STRONG THUNDERSTORM WAS NEAR AVONDALE ESTATES AND
PANTHERSVILLE...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...FOREST PARK...CLARKSTON...STONE MOUNTAIN...
AVONDALE ESTATES...LITHONIA...PINE LAKE...NORTH DECATUR...CANDLER-
MCAFEE...BELVEDERE PARK...DRUID HILLS...SNAPFINGER...ARABIA
MOUNTAIN...BELMONT...PANOLA MOUNTAIN STATE PARK...GRESHAM PARK...
EAST LAKE...REX AND SCOTTDALE.

LAT...LON 3375 8435 3381 8429 3382 8417 3375 8403
      3362 8411 3355 8427 3365 8435
TIME...MOT...LOC 2140Z 313DEG 9KT 3373 8425
Special weather statement, Jul 18, 5:45 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT MON JUL 18 2016

GAZ008-009-182230-
TOWNS GA-UNION GA-
545 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND NORTHEASTERN UNION
COUNTIES UNTIL 630 PM EDT...

AT 544 PM EDT...A STRONG THUNDERSTORM WAS NEAR YOUNG HARRIS...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...BRASSTOWN BALD...TRACK
ROCK...GUMLOG...MACEDONIA...ALEXANDERS MILL...MOUNTAIN SCENE AND IVY
LOG.

LAT...LON 3483 8369 3481 8393 3498 8408 3499 8407
      3499 8368
TIME...MOT...LOC 2144Z 311DEG 14KT 3497 8393
Special weather statement, Jul 18, 5:50 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON JUL 18 2016

GAZ006-007-182215-
GILMER GA-FANNIN GA-
550 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILMER AND SOUTHEASTERN FANNIN
COUNTIES UNTIL 615 PM EDT...

AT 549 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHERRY LOG...MOVING
SOUTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EAST ELLIJAY...THE STOVER CREEK SHELTER...ROY...PISGAH...DIAL...
CARTECAY...THE BLACK GAP SHELTER...MARGRET...CHERRY LOG AND THE
SPRINGER MOUNTAIN SHELTER.

LAT...LON 3479 8409 3462 8418 3458 8432 3458 8434
      3457 8436 3478 8453 3484 8448
TIME...MOT...LOC 2149Z 305DEG 14KT 3477 8441
Special weather statement, Jul 18, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON JUL 18 2016

GAZ096-097-109-182230-
DODGE GA-BLECKLEY GA-LAURENS GA-
552 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...EASTERN
BLECKLEY AND WESTERN LAURENS COUNTIES UNTIL 630 PM EDT...

AT 551 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
DUBLIN TO NEAR EASTMAN...MOVING NORTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EASTMAN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
REBIE...HARLOW...ROWLAND...YONKERS...GRESSTON AND PLAINFIELD.

LAT...LON 3263 8303 3253 8314 3235 8325 3221 8328
      3218 8306 3249 8287
TIME...MOT...LOC 2151Z 119DEG 5KT 3247 8295 3222 8311

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTowns24 min
Jul 17, 8:15 PM EDTSpecial Weather StatementFFCWalton30 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCLaurens41 min
Jul 17, 8:22 PM EDTSpecial Weather StatementFFCCrisp, Wilcox38 min
Jul 17, 8:43 PM EDTSpecial Weather StatementFFCMorgan, Walton32 min
Jul 17, 8:59 PM EDTSpecial Weather StatementFFCDooly46 min
Jul 17, 9:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 17, 9:31 PM EDTSpecial Weather StatementFFCButts29 min
Jul 17, 9:42 PM EDTSpecial Weather StatementFFCMorgan, Newton, Walton33 min
Jul 17, 9:49 PM EDTSpecial Weather StatementFFCFayette, Spalding26 min
Jul 18, 12:38 PM EDTSpecial Weather StatementFFCBanks37 min
Jul 18, 2:22 PM EDTSpecial Weather StatementFFCClarke, Oconee38 min
Jul 18, 2:25 PM EDTSpecial Weather StatementFFCPutnam50 min
Jul 18, 2:27 PM EDTSpecial Weather StatementFFCHall48 min
Jul 18, 2:43 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jul 18, 2:46 PM EDTSpecial Weather StatementFFCGilmer44 min
Jul 18, 2:52 PM EDTSpecial Weather StatementFFCBaldwin, Hancock38 min
Jul 18, 2:53 PM EDTSpecial Weather StatementFFCWilkes37 min
Jul 18, 2:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 18, 3:13 PM EDTSpecial Weather StatementFFCWilkes47 min
Jul 18, 3:35 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 18, 3:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Jul 18, 4:01 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton44 min
Jul 18, 4:05 PM EDTSpecial Weather StatementFFCForsyth40 min
Jul 18, 4:20 PM EDTSpecial Weather StatementFFCCatoosa40 min
Jul 18, 4:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson37 min
Jul 18, 4:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton50 min
Jul 18, 4:30 PM EDTSpecial Weather StatementFFCFannin, Lumpkin45 min
Jul 18, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jul 18, 5:01 PM EDTSpecial Weather StatementFFCWilcox44 min
Jul 18, 5:13 PM EDTSpecial Weather StatementFFCGwinnett, Morgan, Newton, Rockdale, Walton47 min
Jul 18, 5:15 PM EDTSpecial Weather StatementFFCJohnson45 min
Jul 18, 5:35 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington40 min
Jul 18, 5:42 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 18, 5:45 PM EDTSpecial Weather StatementFFCTowns45 min
Jul 18, 5:50 PM EDTSpecial Weather StatementFFCGilmer25 min
Jul 18, 6:09 PM EDTSpecial Weather StatementFFCJohnson51 min
Jul 18, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski44 min
Jul 18, 6:21 PM EDTSpecial Weather StatementFFCTowns, Union39 min
Jul 18, 6:29 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski31 min
Jul 18, 6:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens39 min
Jul 18, 6:59 PM EDTSpecial Weather StatementFFCTowns, White31 min
Jul 18, 7:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Laurens, Pulaski42 min
Jul 18, 7:10 PM EDTSpecial Weather StatementFFCFloyd35 min
Jul 18, 7:38 PM EDTSpecial Weather StatementFFCDooly22 min
Jul 18, 7:45 PM EDTSpecial Weather StatementFFCHouston, Peach30 min
Jul 18, 7:48 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 18, 7:55 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.